# SDR CA190528005

- Difficulty date: May 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 3 Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, ANTI-SKID CAUTION, CREW INFORMED BY F/A OF SMOKE FROM RH MLG WHEELS, PASSENGERS REPORTED SEEING FIRE AND SMOKE. AIRCRAFT TOWED TO GATE - APPEARS #3 BRAKE MAY HAVE COME APART. NO HARD BRAKING REPORTED BY CREW.   MAINTENANCE FOUND #3 MLG WHEEL INBD BEARING FAILED   REMOVED AND REPLACED #3 AND #4 WHEEL AND BRAKE ASSEMBLIES, DAMAGED WHEEL SPEED TRANSDUCER. (TC# 20190528005)
